# SDR SWIA202054436

- Difficulty date: October 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BOLT DOUBLER AT FS 308 LBL 20 IS CORRODED.  C-CHECK RO 11/24/2020.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, IAW CRJ 200 SRM.  REMOVED AND REPLACED FLOOR SUPPORT BOLT DOUBLER AT FS 308, IAW CRJ 200 SRM.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
